RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 3, Pages 354–358 (Mi tvp4940)  

Short Communications

On a Distribution of the Number of Defective Items in Manufactured Lots

Kh. B. Kordonskii

Leningrad

Abstract: The explicit form of a distribution for the number of spoiled articles in shipments is derived this paper for one special type of problem in acceptance control.

Full text: PDF file (510 kB)

English version:
Theory of Probability and its Applications, 1958, 3:3, 329–333

Received: 16.01.1958

Citation: Kh. B. Kordonskii, “On a Distribution of the Number of Defective Items in Manufactured Lots”, Teor. Veroyatnost. i Primenen., 3:3 (1958), 354–358; Theory Probab. Appl., 3:3 (1958), 329–333

Citation in format AMSBIB
\Bibitem{Kor58}
\by Kh.~B.~Kordonskii
\paper On a Distribution of the Number of Defective Items in Manufactured Lots
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 3
\pages 354--358
\mathnet{http://mi.mathnet.ru/tvp4940}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 3
\pages 329--333
\crossref{https://doi.org/10.1137/1103027}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4940
  • http://mi.mathnet.ru/eng/tvp/v3/i3/p354

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:61
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020